zbMATH — the first resource for mathematics

A divergence theorem for Finsler metrics. (English) Zbl 0298.53024

53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C40 Global submanifolds
53B25 Local submanifolds
Full Text: DOI EuDML
[1] Berwald, L.: Über Finslersche und Cartansche Geometrie I. Mathematica (Timisoara)17, 34-55 (1941). · JFM 67.0673.02
[2] Busemann, H.: Recent synthetic differential geometry. Berlin-Heidelberg-New York: Springer. 1970. · Zbl 0194.53701
[3] Cartan, E.: Les espaces de Finsler. Actualités 79. Paris: Hermann. 1934. · Zbl 0008.41805
[4] Cartan, H.: Formes différentielles. Paris: Hermann. 1967.
[5] Horndeski, G. W.: Dimensionally dependent divergences. Proc. Camb. Philos. Soc.72, 77-82 (1972). · Zbl 0239.53014
[6] Rund, H.: The differential geometry of Finsler spaces. Berlin-Göttingen-Heidelberg: Springer. 1959. · Zbl 0087.36604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.